advertisement
Question
Posted by: Ann | 2011-11-24

Vaginal Dryness

I am 56 years old and had a total hysterectomy 2 years ago.
I used Synopause which is off the market and now use Vagifem
could the Vagifem be the cause of my vaginal dryness and burning especially with intercourse? as no over the counter lubrication seems to help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The cause of the dryness is the menopausal oestrogeb deficiency. Oestrogen creams will help with this. Perhaps you will have to use them more frequently for a while.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement